A new estimator of mean under ranked set sampling alongside the sensitivity issue


Shahzad U., Hanif M., KOYUNCU N., Garcia Luengo A. V.

JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS, vol.21, no.8, pp.1553-1564, 2018 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 8
  • Publication Date: 2018
  • Doi Number: 10.1080/09720510.2018.1522800
  • Journal Name: JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.1553-1564

Abstract

In this article, a new estimator of the population mean is proposed provided that the mean of supplementary variable is known. The proposed estimator is also discussed for the sensitivity issue. Properties such as bias and mean square error (MSE) of the proposed estimator are also derived. The new estimator is compared with their counter parts under ranked set sampling (RSS). It turns out that proposed estimator provide encouraging results in terms of (MSE) for both situations. A simulation study is carried out for illustration.